# SDR UIEA2020032400542

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,042 hours, 11,534 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L WXR SYS INOP DISPLAYED WXR FAIL.( PERFORMED FIM PROCEDURE 34-43 TABLE 801. OPS TEST NORMAL. NO DEFECTS. OK TO CONTINUE. )
